... high blood pressure, but lately my BP has been running low and I'm feeling light headed. Before starting to take it I was 189/106. This morning I had to come in from working outside because I felt really poorly. BP was 103/60. Fifteen minutes later it was 110/63.L am diabetic, have A-Fib, and coronary artery disease.
You should not change it without talking to your dr. Your bp isn't low enough to cause you to feel bad, its normal.
No, it is not OK. It is not recommended you stop taking a BP medication or adjust your dosage without the approval of your doctor. Your blood pressure is low BECAUSE you are on this med. If you stop taking it, it will shoot back up in a short period of time. Call your doctor. If you've only been taking it for a short period of time, the dizziness is normal, and will eventually equalize. If you've been on it for a while, talk to your doctor about switching or a lower dosage to see if it is even an option for you. Let us know how it goes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2011 • 2 answers
Updated 18 Jan 2018 • 2 answers
Updated 16 May 2017 • 1 answer
Updated 7 Oct 2013 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer